# SDR HALA2015091700194

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 87,267 hours, 34,920 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS AFTER ENGINE START.  ACCOMPLISHED FIM 27-21-804, NO FAULTS NOTED; STARTED ENGINE AT GATE; NO EICAS MSG OR RUDDER RATIO LIGHT; OK FOR SERVICE.
